Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 156, NWS Tulsa, OK

July 26, 20124 counties in Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 26, 2012, 2:31 PM CDT for 4 counties in Arkansas; Adair County, Oklahoma. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 2:31 PM CDT (19:31 UTC)
Expired
Jul 26, 2012, 3:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 2:31 PM CDTTSTM WND DMG8 E Rogers, ARTREES DOWN ON RAMBO ROAD EAST OF ROGERS.
Jul 26, 2:50 PM CDTTSTM WND GST 60Springdale, AR5NEWS ARKANSAS VIEVER REPORTED 60-70MPH WINDS WITH PASSING THUNDERSTORM.
Jul 26, 3:08 PM CDTHAIL 12 Ssw Johnson, ARAT GARLAND EXIT OF I 540
Jul 26, 3:08 PM CDTHAIL 1Fayetteville, ARREPORTED AT SAMS CLUB AND THE FAYETTEVILLE AUTOPARK
Jul 26, 3:17 PM CDTHAIL 1Fayetteville, AR
Jul 26, 3:25 PM CDTTSTM WND DMGFayetteville, ARTREE DOWN NEAR THE INTERSECTION OF MAPLE AND MISSION
Jul 26, 3:26 PM CDTTSTM WND DMGMayfield, ARTREES DOWN AT STATE HIGHWAY 45 AND 303.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WUUS54 KTSA 261931
SVRTSA
ARC007-015-087-143-OKC001-262030-
/O.NEW.KTSA.SV.W.0156.120726T1931Z-120726T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 330 PM CDT

* AT 230 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTH OF GRANDVIEW TO 6 MILES NORTH OF WAR
  EAGLE TO 3 MILES NORTHWEST OF SPRINGDALE TO 4 MILES SOUTHWEST OF
  BARON...MOVING SOUTHEAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...EUREKA
  SPRINGS...SPRINGDALE...GRANDVIEW...LINCOLN...WAR EAGLE...
  FARMINGTON...URBANETTE...PRAIRIE GROVE...HOBBS STATE PARK...
  FAYETTEVILLE...OAK GROVE...BERRYVILLE...GREENLAND...CLIFTY...
  HINDSVILLE AND GREEN FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9366 3608 9391 3577 9446 3591 9479
      3626 9427 3641 9402 3651 9378 3650 9330
      3649 9329 3631 9329
TIME...MOT...LOC 1931Z 306DEG 9KT 3647 9363 3635 9393
          3621 9418 3587 9465

$$
3 follow-up statements
332 
WWUS54 KTSA 261943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU JUL 26 2012

ARC007-015-087-143-OKC001-262030-
/O.CON.KTSA.SV.W.0156.000000T0000Z-120726T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-ADAIR OK-
243 PM CDT THU JUL 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHERN ADAIR...WASHINGTON...NORTHWESTERN MADISON...CARROLL AND
SOUTHEASTERN BENTON COUNTIES...

AT 240 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLUE EYE TO BLAND TO OAK GROVE TO BARON...MOVING
SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WHEELER...
RHEA...SPRINGDALE...WAR EAGLE...JOHNSON...SHADY GROVE...LOOKOUT...
BERRYVILLE...LINCOLN...VINEY GROVE...FARMINGTON...SONORA...PRAIRIE
GROVE BATTLEFIELD STATE PARK...HOBBS STATE PARK...DENVER...PRAIRIE
GROVE...WALNUT GROVE...CANEHILL...BEST...FAYETTEVILLE...CLYDE...
MORROW...GOSHEN...GREENLAND...HOGEYE...ROCKHOUSE...CLIFTY...
HINDSVILLE...COIN...GREEN FOREST AND MAYFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9366 3608 9391 3577 9446 3591 9479
      3626 9427 3641 9402 3651 9378 3650 9330
      3649 9329 3631 9329
TIME...MOT...LOC 1943Z 306DEG 9KT 3644 9337 3633 9390
          3619 9415 3591 9457

$$
259 
WWUS54 KTSA 261959
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU JUL 26 2012

ARC007-015-087-143-OKC001-262030-
/O.CON.KTSA.SV.W.0156.000000T0000Z-120726T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-ADAIR OK-
259 PM CDT THU JUL 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHERN ADAIR...WASHINGTON...NORTHWESTERN MADISON...CARROLL AND
SOUTHEASTERN BENTON COUNTIES...

AT 258 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BERRYVILLE TO CLIFTY TO JOHNSON TO BARON...MOVING
SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOBBS
STATE PARK...LINCOLN...VINEY GROVE...SONORA...BEST...FARMINGTON...
PRAIRIE GROVE BATTLEFIELD STATE PARK...ROCKHOUSE...PRAIRIE GROVE...
WALNUT GROVE...CLIFTY...CANEHILL...GREEN FOREST...CLYDE...
FAYETTEVILLE...MORROW...GOSHEN...GREENLAND...HOGEYE...HINDSVILLE...
COIN...DENVER AND MAYFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9366 3608 9391 3577 9446 3591 9479
      3626 9427 3641 9402 3651 9378 3650 9330
      3649 9329 3631 9329
TIME...MOT...LOC 1959Z 306DEG 9KT 3635 9351 3628 9382
          3612 9420 3589 9453

$$
779 
WWUS54 KTSA 262010
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT THU JUL 26 2012

ARC007-015-087-143-OKC001-262030-
/O.CON.KTSA.SV.W.0156.000000T0000Z-120726T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-ADAIR OK-
310 PM CDT THU JUL 26 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
EASTERN ADAIR...WASHINGTON...NORTHWESTERN MADISON...NORTHERN CARROLL
AND EASTERN BENTON COUNTIES...

AT 307 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREEN FOREST TO SONORA TO FARMINGTON TO MORROW...
MOVING SOUTHEAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON...PRAIRIE GROVE BATTLEFIELD STATE PARK...PRAIRIE GROVE...
WALNUT GROVE...CANEHILL...FAYETTEVILLE...GREEN FOREST...CLYDE...
MORROW...MAYFIELD...GOSHEN...GREENLAND...HOGEYE...HINDSVILLE...COIN
AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3626 9366 3608 9391 3577 9446 3587 9465
      3621 9423 3635 9391 3647 9351 3650 9330
      3649 9329 3631 9329
TIME...MOT...LOC 2010Z 306DEG 9KT 3633 9348 3617 9398
          3606 9424 3587 9450

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 12:47 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 26, 12:47 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU JUL 26 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED CONVECTION HAS DEVELOP ACROSS PARTS OF NORTHEAST
OKLAHOMA EARLY THIS AFTERNOON AS A FRONTAL BOUNDARY MOVED INTO THE
REGION. THUNDERSTORM CHANCES WILL BE POSSIBLE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EVENING/OVERNIGHT HOURS.
WILL ADD PROB30 GROUPS TO MLC/FSM FOR AFTER 06Z AS PRECIP LOOKS TO
BE MAINLY SOUTH OF I-40 EARLY FRIDAY MORNING. VARIABLE WINDS
BEHIND THE BOUNDARY WILL BE CAPABLE WITH BROKEN MID LEVEL CLOUD
DECKS. VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD...THROUGH A
BRIEF PERIOD OF MVFR CONDITIONS COULD BE POSSIBLE WITHIN ANY
CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 1109 AM CDT THU JUL 26 2012/

..UPDATE...

DISCUSSION...
A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NORTH OF I-44 LATE
THIS MORNING IN RESPONSE TO A FRONTAL BOUNDARY EXTENDING FROM
SOUTHWEST OKLAHOMA THROUGH NORTHEAST OKLAHOMA AND INTO
SOUTHWESTERN MISSOURI. A VORT MAX/MCV HAD ALSO DEVELOPED ALONG THE
BOUNDARY IN NORTH CENTRAL OKLAHOMA. THINKING IS THAT THIS
CIRCULATION SHOULD PUSH SOUTHEAST WITH THE BOUNDARY DURING THE DAY
TODAY.

CIRRUS CLOUDS AHEAD OF THE BOUNDARY HAVE KEPT TEMPS FROM WARMING
VERY MUCH THIS MORNING...WHILE LOW-MID 90S WERE BEING OBSERVED
WITHIN THE SUNNY LOCATIONS OF EAST CENTRAL AND SOUTHEAST OKLAHOMA
AND ALSO WEST CENTRAL ARKANSAS. INITIATION OF THE MAIN EVENT
CONVECTION LOOKS LIKE IT SHOULD DEVELOP WITHIN THIS WARM SECTOR
AREA DURING THE AFTERNOON HOURS. CHANCES FOR SEVERE WEATHER
REMAIN POSSIBLE WITH THIS ACTIVITY...WITH DAMAGING DOWNBURST
WINDS CAPABLE OF UP INTO THE 80-90 MPH RANGE BEING THE MAIN
THREATS.

MORNING UPDATE WILL BE TO ADJUST TEMPS AND DEWPOINTS BASED ON
CLOUD COVER AND ALSO TRY TO ACCOUNT FOR A SHIFTING OF WINDS AS THE
MCV MOVES INTO THE REGION. THIS WIND SHIFT COULD BE A CONCERN FOR
FIGHTING OF FIRES...THOUGH WIND SPEEDS WITH THE SHIFT LOOKS BE
LESS THAN 10MPH. WITH THE ADJUSTING OF TEMPS...THE HEAT ADVISORY
LOOKS LIKE ITS IN GOOD SHAPE AND FOR NOW WILL NOT EXPAND COVERAGE
WISE. THE REST OF THE CURRENT FORECAST SEEMS TO BE IN GOOD SHAPE.

UPDATES WILL BE SENT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78 102  78 103 /  30  10  10  10
FSM   77 100  75 104 /  50  20  10  10
MLC   76  98  74 100 /  50  30   0  10
BVO   71 103  71 104 /  20  10  10  10
FYV   73  98  72  99 /  50  10   0  10
BYV   74  99  72  99 /  50  10   0  10
MKO   76 100  73 102 /  50  20  10  10
MIO   74 101  75 103 /  20  10   0  10
F10   76  99  73 102 /  50  20   0  10
HHW   77  96  74 100 /  50  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ065-
     OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, Jul 26, 1:23 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT THU JUL 26 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-270630-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
123 PM CDT THU JUL 26 2012

...SEVERE WEATHER CHANCES THIS AFTERNOON ALONG WITH DANGEROUS HEAT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 3 PM.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...ALONG AND SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF NORTHEAST
OKLAHOMA THIS AFTERNOON AS A FRONTAL BOUNDARY MOVED INTO THE
REGION. THIS BOUNDARY IS EXPECTED TO CONTINUE TO PUSH INTO THE
REGION WITH THUNDERSTORMS CHANCES CONTINUING INTO THE OVERNIGHT
HOURS. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE WITH DAMAGING DOWNBURST WINDS IN EXCESS OF 70 MPH
BEING THE MAIN THREAT. THE GREATER CHANCES LOOK TO BE ACROSS EAST
CENTRAL AND SOUTHEAST OKLAHOMA AND ALSO WEST CENTRAL
ARKANSAS...WHERE TEMPERATURES HAVE ALREADY CLIMBED INTO THE UPPER
90S. A HEAT ADVISORY IS IN EFFECT FOR THESE LOCATIONS WHERE HEAT
INDICES OF AROUND 105 TO NEAR 110 DEGREES WILL BE POSSIBLE.

WITH THE HOT TEMPERATURES AND DROUGHT CONDITIONS...VERY HIGH FIRE
DANGERS CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THE GREATEST FIRE SPREAD POTENTIAL IS EXPECTED TO BE ALONG AND
SOUTH OF INTERSTATE 40...WHERE HIGHER TEMPERATURES HAVE BEEN
OBSERVED THIS AFTERNOON. FIRE CONDITIONS SHOULD DECREASE OVERNIGHT
WITH THE THUNDERSTORM CHANCES AND RECOVERING RELATIVE HUMIDITY
VALUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE LOCAL SPOTTER NETWORK MAY BE NEEDED...PRIMARILY
TO RELAY ANY DOWNBURST WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
         POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...
                             DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN PROBABLE FRIDAY AS THE FRONTAL
BOUNDARY MOVES THROUGH THE REGION. GREATER THUNDERSTORM CHANCES
ARE EXPECTED TO BE MAINLY ALONG AND SOUTH OF INTERSTATE 40...WHILE
DANGEROUS HEAT AND VERY HIGH FIRE DANGERS ARE POSSIBLE NORTH OF
INTERSTATE 40.

HIGH PRESSURE SETS BACK UP OVER THE SOUTHERN PLAINS DURING THE
WEEKEND AND THE FIRST HALF OF THE NEXT WORK WEEK. THIS WILL ALLOW
FOR HIGHS BACK OVER THE TRIPLE DIGIT MARK TO BE COMMON AND VERY
HIGH FIRE DANGERS WITHIN ONGOING DROUGHT CONDITIONS TO CONTINUE
THROUGHOUT THE REGION.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXCESSIVE HEAT RELATED RESPONSES ARE POSSIBLE AS ANOTHER
PROLONGED STRETCH OF HEAT IS CURRENTLY FORECAST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 26, 2:09 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT THU JUL 26 2012

ARZ001-002-010-011-262015-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
209 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN BENTON...CARROLL...NORTHWESTERN MADISON AND
     NORTHERN WASHINGTON

AT 210 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO CINCINNATI...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...
OAK GROVE...ROCKY COMFORT...OAK HILL...BLAND...SHADY GROVE...WALNUT
GROVE...MAYFIELD...HARMON...PLEASANT RIDGE...LOWELL...LAKE FRANCIS...
HEALING SPRINGS...CAVE SPRINGS...WAR EAGLE...MONTE NE...LOOKOUT...
LARUE...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...BEAVER LAKE...
URBANETTE...GRANDVIEW...BUSCH...BEAVER...HINDSVILLE...BEST...
CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...FARMINGTON...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...
GOSHEN...WHEELER...JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...
PRAIRIE GROVE BATTLEFIELD STATE PARK AND HOBBS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3603 9399 3596 9448 3604 9454 3613 9456
      3651 9375 3650 9330 3649 9329 3641 9329
TIME...MOT...LOC 1910Z 267DEG 20KT 3649 9366 3606 9447
Special weather statement, Jul 26, 2:13 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 PM CDT THU JUL 26 2012

OKZ067-070-261945-
MUSKOGEE OK-WAGONER OK-
213 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN WAGONER

AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TAFT...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULLAHASSEE...MUSKOGEE AND TAFT.

THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3589 9536 3574 9529 3568 9556 3577 9561
TIME...MOT...LOC 1913Z 250DEG 8KT 3574 9553

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:11 AM CDTHeat AdvisoryTSA16 hr
Jul 26, 2:09 PM CDTSpecial Weather StatementTSACarroll66 min
Jul 26, 3:14 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Crawford, Madison, Washington61 min
Jul 26, 4:04 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington56 min
Jul 26, 4:16 PM CDTSpecial Weather StatementTSASebastian59 min
Jul 26, 4:27 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian63 min
Jul 26, 5:08 PM CDTSevere Thunderstorm WarningTSASebastian67 min
Jul 26, 5:10 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian45 min
Jul 26, 2:13 PM CDTSpecial Weather StatementTSAMuskogee32 min
Jul 26, 2:27 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner63 min
Jul 26, 3:18 PM CDTSpecial Weather StatementTSAMuskogee57 min
Jul 26, 4:19 PM CDTSpecial Weather StatementTSALatimer26 min
Jul 26, 4:22 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore20 min
Jul 26, 4:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah35 min
Jul 26, 4:44 PM CDTSpecial Weather StatementTSAWashington31 min
Jul 26, 5:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Jul 26, 6:15 PM CDTSpecial Weather StatementTSAChoctaw60 min
Jul 26, 6:26 PM CDTSpecial Weather StatementTSAOkfuskee34 min
Jul 26, 6:28 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Jul 26, 6:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee58 min
Jul 26, 6:37 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha68 min
Jul 26, 6:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg60 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.